MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BIOMET CC CRUCIATE TRAY 71MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. BIOMET CC CRUCIATE TRAY 71MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/24/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: china.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Additional associated products & mdrs: 183440 vngd cr tib brg 10x71/75, lot# 806040; mdr: 0001825034-2022-01449.Unk femorals- unk.
 
Event or Problem Description
It was reported the patient underwent a left total knee arthroplasty using standard inserts.Seven months post implantation, the patient was admitted to the hospital for pain review, and the x-ray showed that the locking bar backed out, and a partial revision surgery was performed 4 days post x-ray, to replace the spacer and locking bar.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.  visual examination of the provided pictures found signs of being explanted (nicks and gouges).The devices were not returned for further evaluation.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.The reported products were reviewed for compatibility with no issues noted.However, as product information was not provided for the femoral component a complete compatibility check cannot be performed.Review of complaint history found no additional related issues for these items and the reported part and lot combinations.X-rays were provided and reviewed by a health care professional.Review found backing out of the tibial metal bar medially.Overall fit and alignment of the implants appears normal.Normal position of the locking bar was identified on the immediate initial post-op films.This complaint was confirmed.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
BIOMET CC CRUCIATE TRAY 71MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key14758714
Report Number0001825034-2022-01450
Device Sequence Number20365625
Product Code HRY
UDI-Device Identifier00887868247965
UDI-Public(01)00887868247965(17)301030(10)J6895402
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number141233
Device Lot NumberJ6895402
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2022
Supplement Date Received by Manufacturer07/12/2022
Initial Report FDA Received Date06/21/2022
Supplement Report FDA Received Date07/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age77 YR
Patient SexFemale
Patient Weight65 KG